MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL VIEW PLT SZ6; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL VIEW PLT SZ6; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Model Number 2178-65-160
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that both devices were cracked.

Brand Name
MBT REV TIBIAL VIEW PLT SZ6
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10324195
Report Number1818910-2020-16883
Device Sequence Number11500902
Product Code LXH
UDI-Device Identifier10603295096702
UDI-Public10603295096702
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-65-160
Device Catalogue Number217865160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1